Alert archive / Indiana / Frost Advisories in 2008

Frost Advisory 4, NWS Northern Indiana

October 3, 20084 counties in Ohio; 4 counties in Michigan; 5 counties in Indiana

NWS Northern Indiana issued this frost advisory at Oct 3, 2008, 11:55 AM EDT for 4 counties in Ohio; 4 counties in Michigan; 5 counties in Indiana. It took effect at Oct 4, 2008, 2:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Oct 3, 2008, 11:55 AM EDT (15:55 UTC)
In effect from
Oct 4, 2008, 2:00 AM EDT
Expired
Oct 4, 2008, 8:00 AM EDT
In force
6 hr
Issued by
NWS Northern Indiana

Counties DeKalb County, IN, Elkhart County, IN, LaGrange County, IN, Noble County, IN, Steuben County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Defiance County, OH, Fulton County, OH, Henry County, OH, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 65 km from the middle of the area, began a volume at 15:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 3.9 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2008-10-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2008-10-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1001 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KIWX 031555
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1155 AM EDT FRI OCT 3 2008

...AREAS OF FROST EXPECTED TONIGHT...

.HIGH PRESSURE WILL BUILD INTO THE GREAT LAKES
TONIGHT SUPPORTING CLEAR SKIES...LIGHT WINDS AND DRY CONDITIONS.
THE COMBINATION OF THESE FACTORS WILL ALLOW TEMPERATURES TO FALL
INTO THE LOW TO MID 30S AT MANY LOCATIONS AND ALLOW THE
DEVELOPMENT OF FROST. FROST WILL BE MOST LIKELY IN RURAL AREAS.
PREVENTIVE MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR
PLANTS.
 
INZ005>009-MIZ077>081-OHZ001-002-004-005-040000-
/O.NEW.KIWX.FR.Y.0004.081004T0600Z-081004T1200Z/
ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-BERRIEN-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
INCLUDING THE CITIES OF...ELKHART...GOSHEN...LAGRANGE...TOPEKA...
ANGOLA...KENDALLVILLE...LIGONIER...AUBURN...GARRETT...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...
MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON
1155 AM EDT FRI OCT 3 2008

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT
SATURDAY. 

AREAS OF FROST ARE EXPECTED TO DEVELOP AFTER MIDNIGHT LINGERING
INTO MID MORNING. THE POTENTIAL FOR FROST WILL BE HIGHEST IN RURAL
LOCATIONS.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

JC
3 follow-up statements
000 
WWUS73 KIWX 031920
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
320 PM EDT FRI OCT 3 2008

...AREAS OF FROST EXPECTED TONIGHT...

.HIGH PRESSURE WILL BUILD INTO THE GREAT LAKES TONIGHT SUPPORTING
CLEAR SKIES...LIGHT WINDS AND DRY CONDITIONS. THE COMBINATION OF
THESE FACTORS WILL ALLOW TEMPERATURES TO FALL INTO THE LOW TO MID
30S AT MANY LOCATIONS AND ALLOW THE DEVELOPMENT OF FROST. FROST
WILL BE MOST LIKELY IN RURAL AREAS. PREVENTIVE MEASURES SHOULD BE
TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS.

INZ005>009-MIZ077>081-OHZ001-002-004-005-040330-
/O.CON.KIWX.FR.Y.0004.081004T0600Z-081004T1200Z/
ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-BERRIEN-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
INCLUDING THE CITIES OF...ELKHART...GOSHEN...LAGRANGE...TOPEKA...
ANGOLA...KENDALLVILLE...LIGONIER...AUBURN...GARRETT...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...
MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON
320 PM EDT FRI OCT 3 2008

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
SATURDAY. 

AREAS OF FROST ARE EXPECTED TO DEVELOP AFTER MIDNIGHT LINGERING
INTO MID MORNING. THE POTENTIAL FOR FROST WILL BE HIGHEST IN
RURAL LOCATIONS.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

JC
000 
WWUS73 KIWX 040157
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
957 PM EDT FRI OCT 3 2008

...AREAS OF FROST TONIGHT...

.HIGH PRESSURE WILL BUILD INTO THE GREAT LAKES OVERNIGHT SUPPORTING
CLEAR SKIES AND LIGHT WINDS. THE COMBINATION OF THESE FACTORS
WILL ALLOW TEMPERATURES TO FALL INTO THE LOW TO MID 30S ACROSS THE
ADVISORY AREA ALLOWING FOR THE DEVELOPMENT OF FROST. FROST WILL
BE MOST LIKELY IN RURAL AREAS. PREVENTIVE MEASURES SHOULD BE TAKEN
TO PROTECT SENSITIVE OUTDOOR PLANTS.

INZ005>009-MIZ077>081-OHZ001-002-004-005-041000-
/O.CON.KIWX.FR.Y.0004.081004T0600Z-081004T1200Z/
ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-BERRIEN-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
INCLUDING THE CITIES OF...ELKHART...GOSHEN...LAGRANGE...TOPEKA...
ANGOLA...KENDALLVILLE...LIGONIER...AUBURN...GARRETT...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...
MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON
957 PM EDT FRI OCT 3 2008

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
SATURDAY...

AREAS OF FROST ARE EXPECTED TO DEVELOP OVERNIGHT AND LINGER INTO
MID MORNING. THE POTENTIAL FOR FROST WILL BE HIGHEST IN RURAL
LOCATIONS.

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
000 
WWUS73 KIWX 040838
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
438 AM EDT SAT OCT 4 2008

...AREAS OF FROST TONIGHT...

.HIGH PRESSURE WILL BUILD INTO THE GREAT LAKES OVERNIGHT
SUPPORTING CLEAR SKIES AND LIGHT WINDS. THE COMBINATION OF THESE
FACTORS WILL ALLOW TEMPERATURES TO FALL INTO THE LOW TO MID 30S
ACROSS THE ADVISORY AREA ALLOWING FOR THE DEVELOPMENT OF FROST.
FROST WILL BE MOST LIKELY IN RURAL AREAS. PREVENTIVE MEASURES
SHOULD BE TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS.

INZ005>009-MIZ077>081-OHZ001-002-004-005-041200-
/O.CON.KIWX.FR.Y.0004.000000T0000Z-081004T1200Z/
ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-BERRIEN-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
INCLUDING THE CITIES OF...ELKHART...GOSHEN...LAGRANGE...TOPEKA...
ANGOLA...KENDALLVILLE...LIGONIER...AUBURN...GARRETT...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...
MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON
438 AM EDT SAT OCT 4 2008

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. 

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this frost advisory went out at Oct 3, 7:35 AM EDT, 4 hours 20 minutes earlier.

Area forecast discussion, Oct 3, 7:35 AM EDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
735 AM EDT FRI OCT 3 2008

.AVIATION.../12Z TAFS/
WEAK FRONTAL BOUNDARY WILL CONTINUE TO SAG SOUTH ACROSS THE REGION
THIS MORNING. SCT -SHRA WILL BE POSSIBLE WITH NO RESTRICTIONS
ANTICIPATED DUE TO AN INFLUX OF LL DRY AIR FROM THE NE. SKIES ARE
EXPECTED TO GRADUALLY CLEAR LATE THIS MORNING WITH SCT-BKN DIURNAL
CU POSSIBLE THIS AFTERNOON. LOOK FOR CLEAR SKIES TONIGHT WITH
LIGHT WINDS AS HIGH PRESSURE COVERS THE REGION.

&&

.PREV DISCUSSION... /ISSUED 518 AM EDT FRI OCT 3 2008/

SHORT TERM...(TONIGHT TROUGH SATURDAY NIGHT)...

PCPN ONGOING ACROSS NORTH HALF OF FORECAST AREA OVERNIGHT
ASSOCIATED WITH FRONTAL BNDRY DROPPING SOUTH SUPPORTED BY
ACCOMPANYING MID LEVEL SHORTWAVE.  UPPR SUPPORT LIFTING EWARD AROUND
LARGE VORTEX OVER QUEBEC WHICH IS SHIFTING NE TOWARDS CANADIAN
COAST.  AS UPPR DYNAMICS SHIFT EAST LL FORCING IS LOSING ITS UPPR
SUPPORT AND PCPN IS TRENDING DOWN.  AFTER 12Z EXPECT ONLY LIGHT
SHOWERS OR SPRINKLES UNDER BAND OF CLOUDS ALONG AND BEHIND FRONT.
LINGERING POPS IN SE WILL BE A LAST MINUTE DECISION BASED ON CURRENT
TRENDS.

BEHIND THE FRONT LL RIDGING BUILDS IN WITH NW FLOW ALOFT BETWEEN
ANOTHER UPPER LOW OVER ONTARIO AND RIDGING OVER CENTRAL PLAINS. SFC
BNDRY LINGERS JUST TO OUR SOUTH BUT CURRENT MODEL PROGS MOVE THIS
FAR ENOUGH WITH NORTHWEST FLOW ALOFT FOR DRIER AIR TO ENCOMPASS ALL
BUT SOUTHERN THIRD OF CWA...WHERE PROGRESS OF LINGERING MOISTURE
ASSOCIATED WITH SFC BNDRY COULD INFLUENCE LOWS.  00Z MET GUIDANCE
HAS RESPONDED TO A SLIGHTLY FURTHER NORTH MOISTURE FIELD ASSOC WITH
STALLED FRONTAL BNDRY WHILE MAV IS IN THE LOW 40S ACROSS THE CWA.
WITH DRIER AIR IN PLACE AND LIGHT TO CALM WINDS FEEL UPPER 30S STILL
ON TARGET ALONG WITH FROST POTENTIAL...BUT AFTER COORDINATION WITH
NEIGHBORING WFOS HAVE DEFERRED THE POSSIBILITY OF FROST ADVISORY TO
DAY SHIFT.  AN UNEVENTFUL SATURDAY AS RIDGING TO THE WEST BUILDS
EAST WITH RISING HEIGHTS AND INCREASING MOISTURE KEEP LOWS A FEW
DEGREES WARMER THAN SATURDAY MORNING.

LONG TERM...(SUNDAY THROUGH FRIDAY)...

SUNDAY THROUGH THURSDAY. FAVOR GFS IN HANDLING OF INITIAL WAVE
INVOF 42N/138W...AS NAM CONTS TO APPEAR OVERZEALOUS IN ATTEMPT TO
BIFURCATE MEAN SRN CANADA/MN/MSVLY RIDGE AT F60...AND IN
SPORADICLY STRONG SHORTWAVE GENERATION/TRANSLATION THROUGH THE
RIDGE WITH PIECEMEAL ENERGY FM SD/IA/IL-WI BRDR. NAM SIGNIFICANTLY
STRONGER WITH 50-55 KT LLJ VEERING INTO SRN IA...NAM CONVECTS ON
THIS FEATURE ACRS SRN GRTLKS. INITIALLY HI CPDS ALONG WITH FAVORED
WEAKER INIT WAVE OWING TO SVRL SYSTEMS YET TO DIG INTO GREAT BASIN
TROF/CUTOFF WITH SERIES OF WAVES/PVU ANOMALIES STRETCHING FROM
INIT WAVE NWWRD TO ALEUTIAN CHAIN...AS PER OPERATIONAL
GFS...SHOULD PRECLUDE RAFL SUN ACRS OUR CWA...WITH CHCS HOLDING TO
OUR W-NW-N INVOF GREATER ISENT 305K LIFT. IN ADDITION NAM TOO FAR
WEST/STRONG WITH SHORTWAVE DIVING SWRD ALONG BACKSIDE OF FAR NERN
CANADA EXITING VORTEX...AGAIN SUGGESTING THAT OVERALL FORCED LWLVL
CONVERGENCE/ISENT LIFT TO BE TOO STRONG. QUICK LOOK AT 06 UTC NAM
SHOWING SOME CONVERGENCE TOWARD GFS SOLN AS WELL. WL ONLY SHOW
SOME INCREASE IN CLOUDS SUN. MODERATION OF LOW LEVEL TEMPS AS SFC-
8H RIDGE MOVES EWD...GARNERING LOW LEVEL WAA FLOW BY SUNDAY
MORNING. 925MB TEMPS REMAIN QUITE UNSEASONABLE WARM THROUGH THE
PERIOD AS LOW LEVEL FLOW VEERS/INCREASES AS STRONG/DEEPER
LONGITUDINAL FLOW DVLPS AHEAD OF SLOWLY EJECT TO LEE OF ROCKIES
MON AND INTO CNTL PLAINS BY MIDWEEK. AS SUCH HAVE RAISED TEMPS
SOMEWHAT SIGNIFICANTLY SUN-WED. WITH EVEN GFS LOWEST ENSEMBLE GUID
MEMBER MOS 2-4F WARMER THAN CLIMO AND AVG ENSEMBLE MOS MAX/MIN
TEMPS 6-12F GRTR. GRTR MOISTURE FLUX/TRANSPORT BY MIDWEEK...TREND
OF INCREASING POPS OK FOR NOW THOUGH ADJUSTMENTS TO TIMING/DETAIL
PROBABLE WITHIN NEXT 24 HOURS...AS STRENGTH OF ERN STATES RIDGE
WED/THU PSBLY STALLS EWD PROGRESSION OF SYSTEM AS PER LATEST
GFS/ECMWF FORCING CUTOFF TO MEANDER INTO SRN PLAINS/WRN GULF
STATES AND AFFORD SOME DELAY IN PRECIP ONSET.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT THIS MORNING FOR LMZ043-046.

&&

SHORT TERM...LUDINGTON
LONG TERM...MURPHY
AVIATION...CHAMBERLAIN
Hazardous weather outlook, Oct 3, 5:26 AM EDT, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
526 AM EDT FRI OCT 3 2008

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-040930-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
526 AM EDT FRI OCT 3 2008 /426 AM CDT FRI OCT 3 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FROST ARE POSSIBLE TONIGHT. WITH CLEARING SKIES AND CALM
WINDS OVERNIGHT TEMPERATURES WILL DROP INTO THE UPPER 30S.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-040930-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
526 AM EDT FRI OCT 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

STRONG NORTHEASTERLY WINDS OF UP TO 20 KNOTS EARLY THIS MORNING
ACCOMPANIED BY WAVES UP TO 5 FEET WILL CAUSE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. THE WINDS WILL VEER TO THE EAST AND WAVES WILL
BEGIN TO SUBSIDE AROUND DAYBREAK.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

Nearby

Frost Advisories in Indiana, 2008Frost Advisories in Ohio, 2008Frost Advisories in Michigan, 2008Every frost advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.